# SDR QXEA2011101801037

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FIVE HAS CORROSION.  AFTER CORROSION REMOVAL, SOUND REMAINING AREA TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-15-02-01.
